Alert archive / Iowa / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 145, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Aug 23, 2007, 8:28 PM CDT for Lee County, Iowa; Hancock County, Illinois. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 23, 2007, 8:28 PM CDT (01:28 UTC)
- Expired
- Aug 23, 2007, 9:30 PM CDT
- In force
- 62 min
- Issued by
- NWS Quad Cities, IA
- Area
- Counties, with a storm outline in the text
Counties Lee County, IA, Hancock County, IL
The radar
The Quad Cities radar (KDVN), 126 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 23, 7:10 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.5 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 443 J/kg
- Mixed-layer CIN
- -149 J/kg
- Mixed-layer LCL
- 1230 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDVN 240128
SVRDVN
IAC111-ILC067-240230-
/O.NEW.KDVN.SV.W.0145.070824T0128Z-070824T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
828 PM CDT THU AUG 23 2007
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LEE COUNTY IN SOUTHEAST IOWA...
HANCOCK COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 930 PM CDT.
* AT 826 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED APPROXIMATELY ALONG A LINE EXTENDING FROM DENMARK TO FORT
MADISON TO 8 MILES WEST OF DONNELLSON...OR ALONG A LINE EXTENDING
FROM 10 MILES WEST OF BURLINGTON TO FORT MADISON TO 15 MILES
SOUTHEAST OF KEOSAUQUA...AND MOVING SOUTHEAST AT 30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
FORT MADISON AROUND 835 PM CDT...
NIOTA AROUND 840 PM CDT...
DALLAS CITY AROUND 845 PM CDT...
NEW BOSTON AND COLUSA AROUND 850 PM CDT...
MONTROSE AND NAUVOO AROUND 855 PM CDT...
DISCO AROUND 900 PM CDT...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
WIND DAMAGE WILL OCCUR BEFORE THUNDER CAN BE HEARD OR RAIN BEGINS.
SEEK SHELTER IMMEDIATELY.
LAT...LON 4060 9168 4067 9170 4068 9148 4078 9137
4078 9133 4071 9120 4070 9112 4064 9120
4064 9119 4064 9092 4039 9092 4028 9121
$$
LE2 follow-up statements
000
WWUS53 KDVN 240222
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
919 PM CDT THU AUG 23 2007
IAC111-240229-
/O.CAN.KDVN.SV.W.0145.000000T0000Z-070824T0230Z/
LEE IA-
919 PM CDT THU AUG 23 2007
...THE SEVERE THUNDERSTORM WARNING FOR LEE COUNTY IS CANCELLED...
THE THUNDERSTORMS THAT WERE CAPABLE OF PRODUCING STRONG WINDS TO 60
MPH AND NICKEL SIZE HAIL HAVE MOVED OUT OF THE WARNED AREA.
THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING WIND GUSTS TO 40
MPH...FREQUENT DANGEROUS LIGHTNING AND TORRENTIAL RAINFALL. THE
HEAVY RAINFALL MAY CAUSE LOCALIZED FLOODING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FRIDAY MORNING FOR SOUTHEASTERN IOWA AND WEST CENTRAL ILLINOIS.
LAT...LON 4039 9136 4046 9138 4051 9137 4055 9141
4060 9137 4063 9126 4064 9092 4039 9092
4038 9093 4029 9120
$$
ILC067-240230-
/O.CON.KDVN.SV.W.0145.000000T0000Z-070824T0230Z/
HANCOCK IL-
919 PM CDT THU AUG 23 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR HANCOCK COUNTY...
AT 914 PM CDT...A GROUP OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED APPROXIMATELY ALONG A LINE EXTENDING
FROM WEBSTER TO CARTHAGE TO WESTERN ILLINOIS THRESHER...OR ALONG A
LINE EXTENDING FROM 9 MILES NORTHEAST OF CARTHAGE TO CARTHAGE TO
KEOKUK...MOVING SOUTHEAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
BENTLEY AND BASCO AROUND 925 PM CDT...
PLEASE CALL REPORTS OF STRONG WINDS AND HAIL IN TO LOCAL LAW
ENFORCEMENT FOR REFERRAL TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FRIDAY MORNING FOR SOUTHEASTERN IOWA.
LAT...LON 4039 9136 4046 9138 4051 9137 4055 9141
4060 9137 4063 9126 4064 9092 4039 9092
4038 9093 4029 9120
$$
LE000
WWUS53 KDVN 240239
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
938 PM CDT THU AUG 23 2007
ILC067-240248-
/O.EXP.KDVN.SV.W.0145.000000T0000Z-070824T0230Z/
HANCOCK IL-
938 PM CDT THU AUG 23 2007
...THE SEVERE THUNDERSTORM WARNING FOR HANCOCK COUNTY EXPIRED AT 930
PM CDT...
THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS
WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED
TO EXPIRE.
THIS STORM IS STILL CAPABLE OF PRODUCING WINDS TO 40
MPH...TORRENTIAL RAINFALL AND FREQUENT DANGEROUS LIGHTNING. THE
RAINFALL MAY CAUSE LOCALIZED FLOODING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FRIDAY MORNING FOR SOUTHEASTERN IOWA.
LAT...LON 4039 9136 4046 9138 4051 9137 4055 9141
4060 9137 4063 9126 4064 9092 4039 9092
4038 9093 4029 9120
$$
LEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 3:00 PM CDT, 5 hours 28 minutes earlier.
Area forecast discussion, Aug 23, 3:00 PM CDT, 5 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 300 PM CDT THU AUG 23 2007 .SYNOPSIS...LOW PRESSURE WILL DEVELOP OVER EASTERN KANSAS AND NEBRASKA TONIGHT AND MOVE TO THE EAST ALONG A STATIONARY BOUNDARY EXTENDING ACROSS IOWA AND ILLINOIS. THUNDERSTORMS WITH HEAVY RAIN ARE EXPECTED TO DEVELOP WHICH MAY LEAD TO LOCALIZED FLASH FLOODING TONIGHT. PERIODS OF RAIN...LIKELY HEAVY AT TIMES...WILL OCCUR AGAIN ON FRIDAY AS THE STATIONARY BOUNDARY BEGINS TO SLOWLY DRIFT TO THE SOUTH. && .SHORT TERM...REST OF TODAY AND FRIDAY...SCATTERED THUNDERSTORMS WILL OCCUR THIS EVENING ACROSS THE FORECAST AREA. HEAVIER AND MORE WIDESPREAD RAIN IS EXPECTED AGAIN OVERNIGHT AS LOW PRESSURE DEVELOPS OVER EASTERN KANSAS AND NEBRASKA AND MOVES ACROSS IOWA ALONG A 850 MB/SFC BOUNDARY. ALL SHORT RANGE WEATHER MODELS SHOW THIS DEVELOPMENT WITH VARYING AMOUNTS OF MODERATE TO HEAVY MODEL QPF. I HAVE POPULATED MY QPF GRIDS WITH 18Z HPC QPF WHICH SEEMS TO BE REASONABLE. I HAVE EXTENDED THE FLASH FLOOD WATCH THAT WAS IN AFFECT ACROSS MY NORTHERN FORECAST AREA TO THE SOUTH AND THIS WATCH NOW INCLUDES ALL MY FORECAST AREA COUNTIES THROUGH 00Z SAT. PERIODS OF HEAVY RAIN WILL CONTINUE ON FRIDAY UNTIL THE SFC/850 MB BOUNDARY SLOWLY SAGS TO THE SOUTH AS HIGH PRESSURE BEGINS TO BUILD INTO THE UPPER MISSISSIPPI VALLEY. ...KUHL... && .LONG TERM...SATURDAY TROUGH NEXT THURSDAY...THIS FORECAST PERIOD WILL START OFF DRY AND LESS HUMID AS HIGH PRESSURE CONTINUES TO BUILD INTO THE UPPER MID WEST. THE NEXT CHANCE OF RAIN WILL BE TUESDAY AFTERNOON THROUGH WEDNESDAY AS A COLD FRONT MOVES ACROSS THE AREA. I HAVE INCLUDED CHANCE POPS IN THE FORECAST FOR THIS TIME FRAME. DRY AND PLEASANT WEATHER WILL RETURN TO THE REGION LATE IN THE FORECAST PERIOD AS COOLER HIGH PRESSURE BUILDS IN FROM CANADA. ...KUHL... && .AVIATION... GENERAL MVFR CIGS WILL PREVAIL ACROSS THE REGION THIS EVENING AND OVERNIGHT. INTERMITTENT IFR CONDITIONS IN SHOWERS AND THUNDERSTORMS WITH BRIEF LIFR CONDITIONS MAY OCCUR IN THE HEAVIEST STORMS. SFC VSBYS COULD DROP TO 1-2 MILES IN HEAVY RAIN WITH CIGS AOB 1,000 FT. STRONG GUSTY WINDS OF 30 TO 50 MPH AND HAIL ARE ALSO POSSIBLE IN THE STRONGEST THUNDERSTORMS. ...KUHL... && .HYDROLOGY... BUSY HYDRO EVENT UNFOLDING WITH MANY FCST POINTS IN FLOOD WARNINGS OR ADVISORIES...AND POTENTIALLY SIGNIFICANT CHANGES BEYOND WHAT THE GOING FORECASTS DESCRIBE. NEW FLOOD WARNINGS HAVE BEEN ISSUED TODAY FOR THE FOLLOWING RIVERS... - MISSISSIPPI RIVER FROM THE QUAD CITIES DOWNSTREAM TO NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. - MIDDLE AND LOWER WAPSIPINICON RIVER. - LOWER CEDAR RIVER INCLUDING THE CEDAR RAPIDS IA AREA. - IOWA RIVER FROM ITS CONFLUENCE WITH THE CEDAR RIVER DOWNSTREAM TO THE MISSISSIPPI RIVER. FLOOD WARNINGS CONTINUE FOR THE FOLLOWING RIVERS... - UPPER TO MIDDLE WAPSIPINICON RIVER. - IOWA RIVER UPSTREAM OF CORALVILLE LAKE. - ROCK RIVER. - PECATONICA RIVER. FLOOD ADVISORIES CONTINUE FOR THE FOLLOWING RIVERS... - MISSISSIPPI RIVER IN THE DUBUQUE IA AREA. - CEDAR RIVER FROM THE VINTON IA AREA UPSTREAM. THE RIVER FORECASTS ARE BASED ON COMBINED OBSERVED AND FORECAST RAINFALL. THE 18Z HPC QPF FEATURED SOME SIGNIFICANT INCREASES IN OUR FORECAST AREA WHICH TRANSLATED TO SOME SIGNIFICANT INCREASES IN THE RIVER FORECASTS. THE RIVERS MOST AFFECTED WERE THE IOWA RIVER DOWNSTREAM OF CORALVILLE LAKE...THE LOWER SKUNK RIVER BASIN...THE LOWER DES MOINES RIVER BASIN AND THE ROCK RIVER BASIN. ALTHOUGH THE FORECAST HYDROGRAPHS HAVE BEEN UPDATED ON OUR WEB PAGE...I HAVE DECIDED TO LET THE EVENING SHIFT DECIDE ON ANY CHANGES. IN ADDITION...THE 00Z HPC QPF WILL PROVIDE ADDITIONAL INFORMATION. ..JAZ.. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...FLASH FLOOD WATCH THROUGH FRIDAY EVENING ALONG AND NORTH OF HIGHWAY 92. FLASH FLOOD WATCH MIDNIGHT TONIGHT THROUGH FRIDAY EVENING FOR ALL OTHER LOCATIONS. IL...FLASH FLOOD WATCH THROUGH FRIDAY EVENING ALONG AND NORTH OF HIGHWAY 92. FLASH FLOOD WATCH MIDNIGHT TONIGHT THROUGH FRIDAY EVENING FOR ALL OTHER LOCATIONS. MO...FLASH FLOOD WATCH MIDNIGHT THROUGH FRIDAY EVENING. && KUHL/JAZ
Hazardous weather outlook, Aug 23, 10:55 AM CDT, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1055 AM CDT THU AUG 23 2007 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-241600- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 1055 AM CDT THU AUG 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY AND THIS EVENING ACROSS THE AREA...AS WELL AS A POTENTIAL FOR HEAVY RAIN AND FLASH FLOODING. THUNDERSTORMS MOVING ACROSS CENTRAL IOWA INTO THE AREA TODAY MAY BECOME MORE ORGANIZED...WITH A POTENTIAL FOR THE STORMS TO BECOME SEVERE MAINLY EAST OF THE MISSISSIPPI BY EARLY AFTERNOON. THUNDERSTORMS ARE EXPECTED TO DEVELOP TO THE WEST AND MOVE INTO THE AREA LATER TODAY AND THROUGH THE OVERNIGHT HOURS AS WELL. THE PRIMARY THREAT FROM ANY STORMS WILL BE FROM HEAVY RAIN AND DAMAGING WINDS...WITH A SMALLER RISK FOR LARGE HAIL. RISES TO FLOOD STAGE ARE OCCURRING ON ILLINOIS TRIBUTARY RIVERS...PARTICULARLY ON THE ROCK RIVER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON FRIDAY. PERIODS OF THUNDERSTORMS WILL PERSIST ACROSS THE AREA...WITH OVERNIGHT THUNDERSTORMS ENDING IN THE MORNING...THEN STORMS DEVELOPING AND MOVING ACROSS AGAIN IN THE AFTERNOON AND EVENING HOURS. THE PRIMARY RISKS FROM STORMS TOMORROW WILL BE FROM HEAVY RAIN AND DAMAGING WINDS. SEVERAL IOWA AND ILLINOIS TRIBUTARY RIVERS...AS WELL AS THE MAINSTEM MISSISSIPPI RIVER...WILL APPROACH OR MAINTAIN RIVER LEVELS ABOVE FLOOD STAGE BY THE END OF THE WEEK. THE AMOUNT OF RISE WILL DEPEND VERY STRONGLY HOW MUCH RAIN FALLS OVER THE NEXT COUPLE OF DAYS...AND WHERE IT FALLS. IN GENERAL...MINOR TO MODERATE FLOODING IS EXPECTED ON SEVERAL TRIBUTARY RIVERS...WITH MINOR FLOODING POSSIBLE ALONG THE MISSISSIPPI RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT. IN ADDITION...SPOTTERS ARE ENCOURAGED TO CALL IN REPORTS OF RAINFALL OVER 1 INCH AS WELL AS ANY FLOODING. MAYES
In the hours before
Local storm report, Aug 23, 7:44 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
744 PM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM TSTM WND GST 6 S FAIRFIELD 40.92N 91.97W
08/23/2007 M61 MPH JEFFERSON IA AWOS
&&
RAYWLocal storm report, Aug 23, 8:09 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
809 PM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM HEAVY RAIN FAIRFIELD 41.01N 91.97W
08/23/2007 E2.00 INCH JEFFERSON IA EMERGENCY MNGR
HEAVY RAIN HAS CAUSED FLOODING ON CITY STREETS
0757 PM TSTM WND DMG FAIRFIELD 41.01N 91.97W
08/23/2007 JEFFERSON IA EMERGENCY MNGR
POWER LINES AND TREE BRANCHES DOWN ACROSS CITY
&&
RAYWLocal storm report, Aug 23, 8:10 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
810 PM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL BATAVIA 40.99N 92.17W
08/23/2007 U0.88 INCH JEFFERSON IA EMERGENCY MNGR
&&
RAYWLocal storm report, Aug 23, 8:11 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
811 PM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM TSTM WND GST MOUNT PLEASANT 40.96N 91.55W
08/23/2007 M47 MPH HENRY IA AMATEUR RADIO
&&
RAYWLocal storm report, Aug 23, 8:14 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
814 PM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HEAVY RAIN GALVA 41.17N 90.04W
08/23/2007 M3.00 INCH HENRY IL TRAINED SPOTTER
RAINFALL SINCE 2 PM
&&
RAYWLocal storm report, Aug 23, 8:24 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
824 PM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND GST BIRMINGHAM 40.88N 91.95W
08/23/2007 E60 MPH VAN BUREN IA LAW ENFORCEMENT
WIND PUSHED A TRUCK ACROSS A PARKING LOT
&&
RAYWThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 7:11 PM CDT | Severe Thunderstorm Warning | DVN | Jefferson | 64 min |
| Aug 23, 7:50 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Van Buren | 73 min |
| Aug 23, 8:20 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Louisa | 55 min |
| Aug 23, 9:45 PM CDT | River Flood Warning | DVN | Lee, Van Buren | 38 hr |
| Aug 23, 9:45 PM CDT | River Flood Warning | DVN | Lee | 60 hr |
| Aug 23, 9:53 PM CDT | Flash Flood Warning | DVN | Keokuk | 6 hr |
| Aug 23, 10:03 PM CDT | River Flood Warning | DVN | Johnson, Louisa, Washington | 24 hr |
| Aug 23, 10:12 PM CDT | Flash Flood Warning | DVN | Jefferson, Van Buren | 6 hr |
| Aug 23, 10:52 PM CDT | River Flood Advisory | DVN | Clinton, Scott | 24 hr |
| Aug 23, 10:52 PM CDT | River Flood Advisory | DVN | Muscatine, Scott | 24 hr |
| Aug 23, 10:59 PM CDT | Flash Flood Warning | DVN | Henry | 5 hr |
| Aug 23, 11:46 PM CDT | Flash Flood Warning | DVN | Des Moines, Lee | 6 hr |
| Aug 24, 5:34 AM CDT | River Flood Warning | DVN | Johnson, Washington | 38 hr |
| Aug 24, 5:34 AM CDT | River Flood Warning | DVN | Keokuk | 47 hr |
| Aug 24, 5:34 AM CDT | River Flood Warning | DVN | Henry, Jefferson, Washington | 38 hr |
| Aug 24, 5:34 AM CDT | River Flood Warning | DVN | Des Moines, Henry, Lee | 5 days |
| Aug 24, 7:59 AM CDT | Flash Flood Warning | DVN | Jefferson, Van Buren | 6 hr |
| Aug 24, 7:59 AM CDT | Flash Flood Warning | DVN | Jefferson | 6 hr |
| Aug 24, 12:06 PM CDT | River Flood Advisory | DVN | Jones, Linn | 4 days |
| Aug 24, 12:06 PM CDT | River Flood Advisory | DVN | Cedar, Johnson, Linn | 5 days |
| Aug 24, 12:53 AM CDT | Flash Flood Warning | DVN | Henderson | 6 hr |
| Aug 24, 5:34 AM CDT | River Flood Warning | DVN | Henry, Rock Island | 30 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2007Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.